Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tangent bundles of homogeneous spaces are homogeneous spaces


Authors: R. W. Brockett and H. J. Sussmann
Journal: Proc. Amer. Math. Soc. 35 (1972), 550-551
MSC: Primary 53C30; Secondary 58A20
MathSciNet review: 0310808
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: In this paper we describe how the tangent bundle of a homogeneous space can be viewed as a homogeneous space.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C30, 58A20

Retrieve articles in all journals with MSC: 53C30, 58A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0310808-1
Keywords: Tangent bundles, homogeneous spaces
Article copyright: © Copyright 1972 American Mathematical Society